Translator Disclaimer
April 2020 The Cohen type theorem and the Eakin–Nagata type theorem for $S$-Noetherian rings revisited
Dong Kyu Kim, Jung Wook Lim
Rocky Mountain J. Math. 50(2): 619-630 (April 2020). DOI: 10.1216/rmj.2020.50.619

Abstract

We give a new proof of the Cohen type theorem for S -Noetherian rings and a slight generalization of the Eakin–Nagata type theorem for S -Noetherian rings.

Citation

Download Citation

Dong Kyu Kim. Jung Wook Lim. "The Cohen type theorem and the Eakin–Nagata type theorem for $S$-Noetherian rings revisited." Rocky Mountain J. Math. 50 (2) 619 - 630, April 2020. https://doi.org/10.1216/rmj.2020.50.619

Information

Received: 9 July 2019; Revised: 6 September 2019; Accepted: 22 October 2019; Published: April 2020
First available in Project Euclid: 29 May 2020

zbMATH: 07210983
MathSciNet: MR4104398
Digital Object Identifier: 10.1216/rmj.2020.50.619

Subjects:
Primary: 13A15, 13E99, 16D25, 16P99

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • April 2020
Back to Top